MathSciNet Relay Station
MathSciNet bibliographic data
MR315446 (47 #3995) 46H05 (46M05 47A60)
Taylor, Joseph L. Functions of several noncommuting variables. Bull. Amer. Math. Soc. 79 (1973), 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement